# SDR UPS07449805

- Difficulty date: May 13, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONTROL SWITCH INDICATOR 1/2 INOP.  RELAMPED EMERGENCY, OPS CHECK GOOD.
